# SDR SWAA2020030942285

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ESR 20-01971, REMOVE FILLER FROM THE TOP OF THE FLOOR BEAM REPAIR, BS 772, LBL 17.         REMOVED FILLER AND REINFORCING CHANNEL, FABRICATED NEW REINFORCING CHANNEL, MADE FROM BAC1509-100688 #7050-T765411, LOT #1419977-1 AND INSTALLED NEW REINFORCING CHANNEL AT BS 772, LBL 17 IAW SRM 53-00-53-2R-3 PARG(4) STEPS I-P & ESR 20-02081
